# SDR SWIA201334962

- Difficulty date: October 16, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 28,783 hours, 23,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY FLOOD LIGHT AT MAIN CABIN DOOR IS BURNED OUT.  FLT#7372 RELAMPED.
